| Catalog Number |
DI0120 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of juasf406 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (juasf406 ) have been reported from the same facility.
Event or Problem Description
It was reported that the statlock allegedly popped open and the patient could not close it.This report addresses the first statlock that the patient had.No patient injury reported.